# SDR SWIA202158721

- Difficulty date: April 25, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMERGENCY EXIT DOOR THRESHOLD CORRODED     (C-CHECK RO 6/04/2021)    REPLACED OUT OF LIMITS THRESHOLD WITH NEW RH OVER WING EMERGENCY EXIT DOOR THRESHOLD REF. CRJ700 AMM 20-21-00-910-801-A01 / TORQUE WRENCH TUC9564 CAL DUE 30-NOV-21
